MathSciNet Relay Station
MathSciNet bibliographic data
MR1120775 30E20
Hibschweiler, R. A.; MacGregor, T. H. Multipliers of families of Cauchy-Stieltjes transforms. Trans. Amer. Math. Soc. 331 (1992), no. 1, 377–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement